# SDR DALA2018070304407

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 76,687 hours, 19,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR WOULD NOT ARM. REMOVED DEBRIS FROM GIRT BAR LATCHES. OPS CHKS NML. OPS CHK NML.
